Homogenization and transport equations: the case of desert and sand piles

  • Badahi Ould Mouhamed Al-Jouf University, Kingdom of Saudi Arabia
  • Ibrahima Faye Universit√© Alioune Diop de Bambey
  • Diaraf Seck UCAD

Abstract

In this paper we build models for short-term, mean-term and long-term dynamics of dune in desert. They are models that are degenerated parabolic equations which are, moreover, singularly perturbed. We, then give existence and uniqueness results for the models, followed by homogenization ones and a corrector result is given.

Published
May 28, 2018
How to Cite
OULD MOUHAMED, Badahi; FAYE, Ibrahima; SECK, Diaraf. Homogenization and transport equations: the case of desert and sand piles. Nonlinear Studies, [S.l.], v. 25, n. 2, p. 251-271, may 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1310>. Date accessed: 20 oct. 2018.